# SDR IPXA2025100241817

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 90,722 hours, 20,145 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK. AFTER TAKEOFF WHILE RETRACTING FLAPS FROM F5 TO F1 WE RECEIVED C HYD QTY ABD STATUS PAGE SHOWED QUANTITY DECREASING
